# SDR CALA2018110902342

- Difficulty date: November 9, 2018
- Submitted: November 9, 2018
- Operation: Air carrier
- Aircraft: N414UA
- Make and model: Airbus A320-232
- Aircraft serial: 472
- Aircraft time: 78,486 hours, 31,410 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EMERGENCY LIGHT TEST, GOT AFT L EPSU FAULT MESSAGE REMOVED AND REPLACED AFT L EPSU AND BATTERY PACK, REF AMM 33-51-38. OPS CHECK GOOD AT THIS TIME. ADD EMP:U098939 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1248220  SN OFF 8117 IPC REFERENCE # 33-51-38-01 POWER SUPPLY, C  OFF 31-3350-9-9001 8117 ON 31-3350-9-9001 1039 ACP''D IDT INSP REF GMM 09-10-05 REFERENCE UPDATE FOR WORK PERFORMED
